Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recurrence relations for computing with modified divided differences


Author: Fred T. Krogh
Journal: Math. Comp. 33 (1979), 1265-1271
MSC: Primary 65L99; Secondary 65D99
DOI: https://doi.org/10.1090/S0025-5718-1979-0537970-4
Corrigendum: Math. Comp. 35 (1980), 1445.
Corrigendum: Math. Comp. 35 (1980), 1445.
MathSciNet review: 537970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Modified divided differences (MDD) provide a good way of representing a polynomial passing through points with unequally spaced abscissas. This note gives recurrence relations for computing coefficients in either the monomial or Chebyshev basis from the MDD coefficients, and for computing the MDD coefficients for either the differentiated or the integrated polynomial. The latter operation is likely to be useful if MDD are used in a method for solving stiff differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L99, 65D99

Retrieve articles in all journals with MSC: 65L99, 65D99


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1979-0537970-4
Article copyright: © Copyright 1979 American Mathematical Society